# SDR EIAA970178

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 80,339 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

VHHH - LOG PAGE:  04589 - AT CRUISE, FL 290, EXPERIENCED A COMPRESSOR STALL ON THE NR 4 ENGINE.  THE ENGINE EGT ROSE TO ABOUT 1000 CELSIUS ACCOMPANIED SIMULTANEOUSLY BY DECREASING N1 AND N2.  ENGINE FIRE CHECKLIST WAS ACCOMPLISHED. THE EGT PEAKED AND REMAINED FOR 2-3 SECONDS, NR 4 ENGINE WAS SHUT DOWN.  METAL FOUND IN THE TAIL PIPE AND THE 3.5 BLEED VALVE. REMOVED AND REPLACED NR 4 ENGINE.  (X)
